Anabolics
Search More Than 6,000,000 Posts
Results 1 to 3 of 3
  1. #1
    MilitiaGuy's Avatar
    MilitiaGuy is offline Banned
    Join Date
    Jul 2002
    Location
    Middle-East Lebanon
    Posts
    4,328

    dizzy after cardio

    hi
    i am doing ana eca cycle 25/200/300 3 times a day for 2 weeks i am in 4 th day but after i do cardio i feel very dizzy is that could be from ephedrine oh and yesterday my nose bleeded all the night i couldnt sleep is this could be coz i took 1200mg of aspirin??

  2. #2
    painintheazz's Avatar
    painintheazz is offline Anabolic Member
    Join Date
    Dec 2002
    Location
    Boston area
    Posts
    3,352
    You should lower your dosage if you are feeling effects like that. That is why they say to ramp up to a dosage you feel comfortable with. I don't know about the aspirin and the nose bleed but I would drop the aspirin anyway, it doesn't really have much effect and has a lot more dangers.

    Pain

  3. #3
    dansteelman is offline Member
    Join Date
    Sep 2002
    Location
    London Baby!
    Posts
    659
    Ephedrine can make you sweat a lot and at that dosage you need much much more water or gatorade. Thats what i do and it works great!

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •